MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-C3300
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
Event occurred regarding a clave neutral connector where it was reported that c3300 was connected on 3-way which put on a-line.After drawing blood with syringe, the blood stayed between the silicone and the housing and they could not flush clear with normal saline.The also mentioned that there was no defects on the product and therapy resumed without any further issues after replacing with a new one.Only one (1) sample was reported to be affected.There was patient involvement, but no adverse event/patient harm and no delay in critical therapy.
 
Additional Manufacturer Narrative
Received one (1) used list# 011-c3300, microclave® connector for inspection.As received, residual blood was observed inside the housing of the clave.No other damages or anomalies noted.No mating devices were returned.The sample was primed, and there were no restrictions in flow.The set was leak tested, and no leaks were observed.The clave was disassembled, and no damage or anomalies were observed.The reported complaint was unable to be replicated or confirmed.Without the return of the used sample and mating device, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
MICROCLAVE® CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22779306
Report Number9617594-2025-01656
Device Sequence Number12798215
Product Code FPA
UDI-Device Identifier00840619001421
UDI-Public(01)00840619001421(17)291001(10)14169020
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3300
Device Lot Number14169020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE (MANUFACTURER UNKNOWN).
Patient SexUnknown